# SDR AMTA200700371

- Difficulty date: August 4, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 106C3190
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT INOP LIGHT ILLUMINATED SEVERAL TIMES DURING CLIMB.  REMOVED AND REPLACED WINDOW HEAT CONTROLER IAW MM 30-41-01-4, OPS CK GOOD.  (K)
